Asymptotic behavior of solutions of parabolic equations of any order

Avner Friedman Minneapolis, USA

TBD mathscidoc:1701.331213

Acta Mathematica, 106, (1), 1-43, 1961.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 599 downloads ] [ 0 comments ] [ Cited by 24 ]
@inproceedings{avner1961asymptotic,
  title={Asymptotic behavior of solutions of parabolic equations of any order},
  author={Avner Friedman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203157158461922},
  booktitle={Acta Mathematica},
  volume={106},
  number={1},
  pages={1-43},
  year={1961},
}
Avner Friedman. Asymptotic behavior of solutions of parabolic equations of any order. 1961. Vol. 106. In Acta Mathematica. pp.1-43. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203157158461922.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved